MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 30MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 30MM; SCREW, FIXATION, BONE
Model Number 204.830
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: jds.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a hardware removal was performed due to pain.One (1) 2.7 mm variable angle locking screw 40mm was found broken during the revision surgery.This was not known prior to the surgery.All hardware was completely removed except the 2.7 mm variable angle locking screw 4mm.The head of the screw was removed but the shaft of it remained in the patient.The original implantation date was unknown.There was a surgical delay of one (1) minute.The procedure was successfully completed.This report is for one (1) 3.5mm cortex screw self-tapping 30mm.This is report 3 of 10 for (b)(4).This complaint involves total 23 devices.(b)(4) reports 10 devices, additional devices are reported under related complaint (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10620399
Report Number2939274-2020-04448
Device Sequence Number14063353
Product Code HWC
UDI-Device Identifier10886982146335
UDI-Public(01)10886982146335
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.830
Device Catalogue Number204.83
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date10/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;